The Annals of Statistics

Correction to: A Glivenko-Cantelli Theorem and Strong Laws of Large Numbers for Functions of Order Statistics

Jon A. Wellner

Full-text: Open access

Article information

Source
Ann. Statist., Volume 6, Number 6 (1978), 1394.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176344384

Digital Object Identifier
doi:10.1214/aos/1176344384

Mathematical Reviews number (MathSciNet)
MR651529

JSTOR
links.jstor.org

Citation

Wellner, Jon A. Correction to: A Glivenko-Cantelli Theorem and Strong Laws of Large Numbers for Functions of Order Statistics. Ann. Statist. 6 (1978), no. 6, 1394. doi:10.1214/aos/1176344384. https://projecteuclid.org/euclid.aos/1176344384


Export citation

See also

  • Original Paper: Jon A. Wellner. A Glivenko-Cantelli Theorem and Strong Laws of Large Numbers for Functions of Order Statistics. Ann. Statist., Volume 5, Number 3 (1977), 473--480.